# SDR 99ZZZX1126

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1420J
- Make and model: Gulstm 112A
- Aircraft serial: 420
- System (JASC): 2730 · Elevator Control System
- Part: Horn
- Part number: 443373
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LT AND RT ELEVATOR TRIM TAB TO HORN FAYING SURFACE/CORRODED.  HORN PN 44337-3 FAYING SURFACES EXHIBIT LEVEL 1 CORROSION (RUST).  DUE TO SURFACE CONDITION, UNABLE TO ESTABLISH IF FAYING SURFACES TREATED/PRIMED/COATED PRIOR TO INSTALLATION.  TRIM TAB PN 44020-9 AND DASH 10 FAYING SURFACES EXHIBIT LEVEL 2 CORROSION.  ESTABLISHED FROM SMALL UNCORRODED AREA, NO SURFACE PREPARATION WAS CARRIED OUT PRIOR TO ASSY.  UNCOATED DISSIMILAR METALS AND MODULE INGRESS IS FACTOR.  CONSIDERING FLEET AGE (20 PLUS YEARS), SUBMITTER SUGGESTED ONE-TIME INSPECTION FOR PROPER SURFACE PREPARATION AND POTENTIAL CORROSION CLEAN-UP.
